A difference scheme for a fourth-order ordinary differential equation with a small parameter multiplying the highest derivative
Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1734-1742
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_10_a14,
author = {G. I. Shishkin},
title = {A difference scheme for a fourth-order ordinary differential equation with a small parameter multiplying the highest derivative},
journal = {Differencialʹnye uravneni\^a},
pages = {1734--1742},
year = {1985},
volume = {21},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_10_a14/}
}
TY - JOUR AU - G. I. Shishkin TI - A difference scheme for a fourth-order ordinary differential equation with a small parameter multiplying the highest derivative JO - Differencialʹnye uravneniâ PY - 1985 SP - 1734 EP - 1742 VL - 21 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_10_a14/ LA - ru ID - DE_1985_21_10_a14 ER -
%0 Journal Article %A G. I. Shishkin %T A difference scheme for a fourth-order ordinary differential equation with a small parameter multiplying the highest derivative %J Differencialʹnye uravneniâ %D 1985 %P 1734-1742 %V 21 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1985_21_10_a14/ %G ru %F DE_1985_21_10_a14
G. I. Shishkin. A difference scheme for a fourth-order ordinary differential equation with a small parameter multiplying the highest derivative. Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1734-1742. http://geodesic.mathdoc.fr/item/DE_1985_21_10_a14/